# SDR HNAA0400034

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 24,129 hours, 27,324 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S LEFT WINDOW (SIDE) CRACKED IN FLIGHT R & R CAPT'S SIDE WINDOW, OPS CHECK GOOD
